Forum

Avonex = Depression?

I have been injecting Avonex for 8 weeks now and to be honest the flue like symptoms appear to have worn off a little, they come and go or I have got used to them, I really don’t know. However, on the day of the injection, today, by the middle of the day I start to feel so low and emotional that I am really finding it hard. Work appears to double in stress levels and I feel paranoid. I understand how these things work and can monitor myself but even though I know it’s happening I can’t stop it and what’s worse is I am afraid that it’s getting worse over the past few weeks. I am very lucky to have a great wife who understands but I am worried that this is just a ‘me’ thing. I don’t know why I have put this on because I don’t want others to feel this way but I wonder if this is just a drug thing or me not working hard enough at dealing with my MS

Enjoy the sunshine.

 

Jason

I had one dose of avonex and it caused me to become anxious to the point I couldn't function.  Along with the usual flu type symptoms etc.  I spoke to the nurse from healthcare at home and to my MS and we agreed to stop it.  I then started copaxone which was more successful (although I eventually became sensitive to it).

Thanks for the comment. I may talk to my MS nurse about this as it just make life that little bit more of buggger!